MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS
Model Number 430011-57
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, the tips of the single port (sp) fenestrated bipolar forceps instrument will not align.There was no report of patient involvement.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The single port (sp) fenestrated bipolar forceps instrument was analyzed.The instrument was found to have bent grip, causing them to be misaligned.The offset at the tips was 0.48mm.The grips were not found to be cracked.Upon further inspection, the instrument was found to have thermal damage on the molded insulator portion of the upper grip tip.Additionally, the instrument had the conductor wire dislodged from the connector pin, on the energy instrument identification board, inside the housing on the proximal end.The instrument failed the electrical continuity test.The conductor wire was reinserted on the connector pin, and it passed the electrical continuity test.The complaint was confirmed by failure analysis.The probable root cause of bent grips is attributed to damage during use, as moderate misalignment of grip tips can be due to grasping either hard tissue/objects or collisions with other instruments.

Brand Name
ENDOWRIST SP
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25644635
Report Number2955842-2026-30085
Device Sequence Number17611644
Product Code NAY
UDI-Device Identifier00886874114339
UDI-Public(01)00886874114339(10)U10220214
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430011-57
Device Catalogue Number430011
Device Lot NumberU10220214 0016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown